# SDR GTIA031017

- Difficulty date: November 17, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT COCKPIT FLOOR PANEL, EDGE BROKEN, METAL L ANGLE BRACKET CORRODED, PLASTIC BARRIER BROKEN.  FABRICATED NEW FLOOR PANEL.  (M)
